What Are Fever-reducing Medicines And Nausea Suitable For Children Aged 9 Years
Good morning Doc want to ask my child if the night is high the heat then in the morning The heat goes down 2 days then if you want to eat vomiting, my child has enjoyed the THERMOREK but still rises in the heat … please explain yes Doc and SOLUTIONS, Thank you
Hello Bang Jiung, thank you for asking at HealthReplies.com.
Fever can occur due to various causes such as bacterial infections, viral infections, dehydration, anemia, and so on. In certain conditions, fever can be accompanied by nausea, vomiting, headaches, and so on.
For home treatment the administration of drugs containing paracetamol can be given according to the appropriate usage rules on the packaging. Because paracetamol is an over-the-counter drug, it can and can be purchased without a doctor's prescription. However, due to various underlying causes, administration of fever-reducing drugs alone is not enough, the child must get a healthy and nutritious food intake, and make sure the child gets adequate fluid intake. Compressing the child using plain water (not too warm and not too cold) on the forehead and the folds can also help relieve fever. Avoid indiscriminate use of drugs such as antibiotics, because their use must be in accordance with the doctor's indication to avoid dangerous effects.
If complaints still continue after handling at home is done optimally, immediately consult a doctor for further treatment.
So, hopefully useful.